Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes sudden loss of sensation in left hand after coughing?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I was coughing and went to reach for myglasses with my left hand. I could barely grasp them and for an hour or so I could hardly use that hand. i got in bed and suddenly I could use it again. also I had felt very achy and tired all day. I am 81.
Posted Thu, 13 Mar 2014 in General Health
Answered by Dr. Rakesh Madhyastha 44 minutes later
Brief Answer: Transient Ischemic Attack Detailed Answer: Hello Thanks for the query It looks like you have suffered from a Transient ischemic attack which means that there was a small stroke which resolved on its own. It is a sign of impending major stroke which might not reverse. Do not panic, here are my suggestions to you 1. Please approach a neurologist as soon as possible, you will have to undergo MRI of brain 2. Tab Clopidogrel 75 mg, Tab Aspirin 75mg and Tab Atorvastatin 20 mg should be started as soon as possible. Please approach your doctor with this suggestion 3. Do not engage in strenuous activities or travel until you see your doctor 4. Continue all your current medications I hope I was of help, please get back to me if you have any further queries I wish you good health Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor